Open Access
Translator Disclaimer
January, 1992 The Asymptotics of Stable Sausages in the Plane
Jay Rosen
Ann. Probab. 20(1): 29-60 (January, 1992). DOI: 10.1214/aop/1176989917

Abstract

In this paper we develop an asymptotic expansion for the $\varepsilon$-neighborhood of the symmetric stable process of order $\beta, 1 < \beta < 2$. Our expansion is in powers of $\varepsilon^{2-\beta}$ with the $n$th coefficient related to $n$-fold self-intersections of our stable process.

Citation

Download Citation

Jay Rosen. "The Asymptotics of Stable Sausages in the Plane." Ann. Probab. 20 (1) 29 - 60, January, 1992. https://doi.org/10.1214/aop/1176989917

Information

Published: January, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0748.60064
MathSciNet: MR1143411
Digital Object Identifier: 10.1214/aop/1176989917

Subjects:
Primary: 60F25
Secondary: 60G17 , 60J30 , 60J55

Keywords: asymptotic expansion , Local times , sausage for stable processes , Self-intersection

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.20 • No. 1 • January, 1992
Back to Top